Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ccmrose

Giving up on this drug..

Recommended Posts

My final month is coming to an end, and I'm still as red as I was two months ago. I still get cysts almost everyday. The one improvement I have was obviously, no more oil, and it IS smooth. Just not 'clear'.

So even if my doctor wants me to go on to a sixth month, I don't think I'm going to. My only sliver of hope left is that I'll be the type who clears in the month or two after the tane is over, and I want to just stop now and hope that's the case. The side-effects are wearing down on me anyway.

Anyway, just felt like a short rant. I hope everyone else is doing well, keep going strong. =)

Share this post


Link to post
Share on other sites

Tane was just so-so for me. Not really worth it in the end. I did a full course and then low dose right after that - which I'm going to quit. For me, it's hormonal. Tane took a slight edge off but that's about it. Not worth the hair loss, eczema and chronic dry skin and hair.

I'm going to, hopefully, go on Spiro next week.

Share this post


Link to post
Share on other sites

im 3 months in on 20mg (40mg for a while), and i look horrific. its been v hard to make myself go outside i look so awful.

anyway bad luck to you both hope some other treatment is more successful.

tim

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×